Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, volume 23
Published by Belianum.
Year of issue 2015.
ISSN 1338-712X, ISBN 978-80-557-1038-9 (printed ed.)
Pages 114
Editor-in-chief Miroslav Haviar

Printed edition can be downloaded here as Download PDF PDF (2.4 MB).

Contents
1. 
 Pages 3-8
 by G. Monoszová and A. Haviar
 Download Download PDF PDF (1,5 MB)
 
2. 
 Pages 9-25
 by A. Rosa
 Download Download PDF PDF (483 KB)
 
3. 
 Pages 27-33
 by Ş. Altınkaya and S. Yalçin
 Download Download PDF PDF (409 KB)
 
4. 
 Pages 35-56
 by S. Bazm and M. R. Azimi
 Download Download PDF PDF (544 KB)
 
5. 
 Pages 57-68
 by B. Belaïdi
 Download Download PDF PDF (452 KB)
 
6. 
 Pages 71-86
 by S. S. Dragomir
 Download Download PDF PDF (461 KB)
 
7. 
 Pages 87-94
 by A. Gupta and K. Mamtani
 Download Download PDF PDF (449 KB)
 
8. 
 Pages 95-100
 by N. Kumar and G. Manocha
 Download Download PDF PDF (387 KB)
 
9. 
 Pages 101-114
 by M. Rahmane and M. Remili
 Download Download PDF PDF (423 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017